# SDR DXTA2024052711868

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000092
- Aircraft time: 1,197 hours, 708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING DOOR BOTH FROM INSIDE AND OUTSIDE OF PLANE THE LAST 25% IS VERY DIFFICULT TO OPEN.   PERFORMED A CABIN DOOR INSPECTION IAW CE-700 AMM 52-10-00 NO DEFECT NOTED PERFORMED DOOR LATCH PIN LUBRICATION IAW CE-700 AMM 12-20-05 OPS CHECK GOOD.
